Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 70, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 25, 2008, 3:49 AM EDT for 4 counties in Florida. It took effect at May 25, 2008, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2008, 3:49 AM EDT (07:49 UTC)
- In effect from
- May 25, 2008, 2:00 PM EDT
- Expired
- May 25, 2008, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL
The radar
The Tallahassee radar (KTLH), 102 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 250749 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 349 AM EDT SUN MAY 25 2008 ...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON FOR THE EASTERN BIG BEND OF FLORIDA... ...A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON FOR MOST OF THE BIG BEND AND EASTERN PORTIONS OF THE PANHANDLE... .DISCUSSION...A WEAK BACKDOOR COLD FRONT WILL MOVE SOUTH OF THE AREA EARLY THIS MORNING. IN ITS WAKE...WINDS WILL SHIFT TO THE NORTHEAST AND SOMEWHAT COOLER BUT NOTICEABLY DRIER AIR WILL FILTER INTO THE AREA FROM NORTHEAST TO SOUTHWEST THROUGH MONDAY. CRITICAL RED FLAG HUMIDITY LEVELS ARE EXPECTED ACROSS THE EASTERN BIG BEND THIS AFTERNOON POSSIBLY SPREADING TO MUCH OF THE REST OF THE FLORIDA COUNTIES ON MONDAY. FLZ019-028-029-034-252315- /O.NEW.KTAE.FW.W.0070.080525T1800Z-080525T2300Z/ /O.NEW.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 349 AM EDT SUN MAY 25 2008 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ011-013-016>018-026-027-252315- /O.NEW.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 349 AM EDT SUN MAY 25 2008 /249 AM CDT SUN MAY 25 2008/ ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
1 follow-up statement
000 WWUS82 KTAE 251900 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT SUN MAY 25 2008 ...A RED FLAG WARNING REMAINS IN EFFECT INTO THE EARLY EVENING ACROSS THE FAR EASTERN BIG BEND OF FLORIDA DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY AT OR BELOW 35 PERCENT... ...RED FLAG WARNING IS NOW IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY DUE TO EXPECTED LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AROUND 75... .DISCUSSION...WEAK BACK DOOR COLD FRONT HAS CROSSED THROUGH THE AREA. DRIEST CONDITIONS ARE CURRENTLY ACROSS SOUTH-CENTRAL GA AND THE EASTERN FLORIDA BIG BEND. RED FLAG WARNING IN EFFECT FOR THE FAR EASTERN FLORIDA BIG BEND IS TOO CLOSE TO DROP AT THIS POINT AND WILL ALLOW TO CONTINUE. DECENT DIURNAL MIXING AND WARM AFTERNOON TEMPERATURES ON MONDAY AFTERNOON SHOULD ALLOW RH VALUES TO DROP TO 35 OR BELOW FOR BETWEEN 2 TO 4 HOURS FOR PORTIONS OF THE FAR EASTERN FLORIDA PANHANDLE AND FOR INLAND PORTIONS OF THE FLORIDA BIG BEND. THESE LOW RELATIVE HUMIDITY VALUES WILL COMBINE WITH DISPERSION INDICES AROUND 75 TO PRODUCE EXPECTED RED FLAG CONDITIONS. HIGH PRESSURE AND DRY CONDITIONS EXPECTED TO CONTINUE INTO TUESDAY. CURRENT GUIDANCE INDICATES THE POTENTIAL FOR ANOTHER DAY OF CRITICAL FIRE CONDITIONS OVER PORTIONS OF THE FLORIDA BIG BEND. FLZ019-028-029-034-252330- /O.UPG.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/ /O.NEW.KTAE.FW.W.0071.080526T1900Z-080526T2300Z/ /O.CON.KTAE.FW.W.0070.000000T0000Z-080525T2300Z/ MADISON-TAYLOR-LAFAYETTE-DIXIE- 300 PM EDT SUN MAY 25 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 3 PM TO 7 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CONTINUED THE RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO ONGOING DURATIONS OF LOW RELATIVE HUMIDITY. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM TO 7 PM EDT MONDAY DUE TO EXPECTED LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AROUND 75. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-013-016>018-026-027-252330- /O.UPG.KTAE.FW.A.0062.080526T1800Z-080527T0000Z/ /O.NEW.KTAE.FW.W.0071.080526T1900Z-080526T2300Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-LIBERTY-WAKULLA- 300 PM EDT SUN MAY 25 2008 /200 PM CDT SUN MAY 25 2008/ ...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM EDT /2 PM CDT TO 7 PM EDT/ 6PM CDT MONDAY DUE TO EXPECTED LOW RELATIVE HUMIDITY COMBINED WITH HIGH DISPERSION INDICES AROUND 75. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND HIGH DISPERSION INDICES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 25, 2:52 AM EDT, 57 minutes earlier.
Area forecast discussion, May 25, 2:52 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 AM EDT SUN MAY 25 2008
.SYNOPSIS...03 UTC SURFACE ANALYSIS SHOWS THE BACK DOOR COLD FRONT
ALONG A LINE FROM NEAR SAINT SIMONS ISLAND NORTHWESTWARD TO
BIRMINGHAM. A 1022 MB HIGH WAS ANALYZED OVER NORTHERN MICHIGAN.
DEWPOINTS ARE IN THE UPPER 50S TO LOWER 60S BEHIND THIS COLD FRONT.
00 UTC 500 MB ANALYSIS SHOWS A LARGE RIDGE ACROSS THE EAST CENTRAL
CONUS EXTENDING FROM THE CENTRAL GULF COAST WELL INTO CANADA. THE
UPPER LOW OVER EASTERN CANADA HAS OPENED UP AND SHIFTED FURTHER
EASTWARD THAN 24 HOURS AGO IN RESPONSE TO THE AMPLIFICATION AND
EASTWARD SHIFT OF THE LARGE RIDGE. TWO DISTINCT UPPER LOWS REMAIN
CENTERED OVER THE WESTERN US.
&&
.SHORT TERM (TODAY THROUGH TUESDAY).
THE BACK DOOR COLD FRONT WILL CONTINUE TO MOVE THROUGH THE REGION
TODAY BRINGING A MUCH DRIER AIRMASS TO THE REGION. THE MODELS HAVE
BEEN INDICATING THAT WESTERN AREAS OF OUR CWA WILL HAVE A SLIGHT
CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY TODAY. GIVEN THE
RELATIVE INACTIVITY FROM SATURDAY ACROSS OUR CWA...IM NOT TOO KEEN
ON THE ROBUST DEVELOPMENT IN THE NAM OR EVEN THE SLIGHTLY WEAKER
GFS. HOWEVER...THERE DOES APPEAR TO BE THE POSSIBILITY OF A FEW
SHOWERS AND THUNDERSTORMS DEVELOPING NEAR THE COLLISION OF THE
PANHANDLE SEA BREEZE FRONT AND THE DECAYING FRONTAL BOUNDARY. WITH
DEWPOINTS IN THE FLA PANHANDLE AND SOUTHERN ALABAMA REMAINING IN THE
MID TO UPPER 60S...SBCAPES ARE NOT PROHIBITIVE FOR AFTERNOON
CONVECTION. MODIFICATION OF A GFS/NAM POINT SOUNDING AT KPFN TO
87/68 YIELDS AROUND 1400 J/KG OF SBCAPE. A MORE MODEST VALUE IS
FOUND AT DHN 800 J/KG SBCAPE (90/64 PARCEL). THE CONFIGURATION OF
THE SREF POPS...IF NOT THE PROBABILITIES (WHICH ARE IN EXCESS OF
50%)...LOOK REASONABLE GIVEN THE DEWPOINT GRADIENT THAT IS EXPECTED
TODAY IN THE WESTERN CWA. BASED ON AVAILABLE GUIDANCE...WILL
INDICATE 30 POPS IN THE FLA PANHANDLE TAPERING DOWN QUICKLY TO 20 IN
OUR SOUTHEASTERN AL COUNTIES. THINK IT WILL BE FAR TO DRY IN THE
CENTRAL AND EASTERN CWA TO GENERATE ANY SURFACE BASED INSTABILITY TO
INITIATE THUNDERSTORM DEVELOPMENT...SO WILL KEEP POPS NEAR ZERO IN
THESE AREAS. MAIN THREAT FOR ANY STORM THAT DEVELOPS IN THE WESTERN
CWA WILL BE GUSTY WINDS.
TEMPERATURES WILL STILL BE WARM...BUT WITH DRIER AIR FILTERING
IN...IT WONT FEEL AS HUMID AS THE LAST FEW DAYS.
MONDAY THROUGH TUESDAY...PICTURE PERFECT WEATHER LOOKS IN STORE FOR
THE REGION AS THE HIGH AMPLITUDE RIDGING OVER THE EAST CENTRAL CONUS
FLATTENS OUT AND SETTLES DIRECTLY OVERHEAD. THIS WILL LEAD TO MOSTLY
SUNNY DAYS. WITH THE DRIER AIRMASS IN PLACE...TEMPERATURES WILL
START OUT COOL IN THE MORNING...GENERALLY AROUND 60...AND ONLY WARM
INTO THE MID TO UPPER 80S EACH DAY. THESE TWO DAYS SHOULD ALSO
FEATURE LOW RH VALUES THAT WILL MAKE IT FEEL MORE LIKE MID APRIL
THAN LATE MAY. POP VALUES WILL REMAIN NEAR ZERO EACH DAY.
&&
.LONG TERM (WEDNESDAY THROUGH SUNDAY).
LONG TERM FORECAST BEGINS WITH AN AMPLIFIED PATTERN HIGHLIGHTED BY
TROUGH OFF WRN CONUS...RIDGE OVER GREAT PLAINS...A BROAD TROUGH OVER
ERN GREAT LAKES/NEW ENGLAND AND A DIRTY OVER SRN CONUS. AT SURFACE
RIDGE FROM WRN ATLC SWWD TO ACROSS FORECAST AREA. THIS TRANSLATES TO
DRY AND WARM WEATHER WITH ENE LOW LEVEL FLOW. NEARLY STACKED
UPPER/LOWER RIDGE WILL LIKELY REMAIN IN CONTROL OVER THE SE U.S.
THROUGH AT LEAST WED. THEN BY WED EVENING...DEEP LYR RIDGE
RETROGRADES WWD AND SURFACE RIDGE KICKED SEWD AS ABOVE BROAD TROUGH
DEEPENS OVER ERN CONUS WITH SEVERAL SHORTWAVES DIVING SEWD ERODING
AND THEN SHUNTING THE RIDGE INTO ATLC INTO THE LATE WORK WEEK. ON
THURSDAY...SHORTWAVES SERVE TO KICK WEAK BACKDOOR FRONT...INITIALLY
ACROSS N GA/ALA...SWD TO STALL JUST N OF...OR ACROSS NRN MOST CWA BY
THURS NIGHT. POSITION OF FRONT AIDED BY ABOVE UPPER ENERGY AND
INCREASED SEABREEZE INFLUENCE YIELDS CHANCES FOR PRECIPITATION
THURS-SUN. WITH LOCAL AREA IN WARM SECTOR FOR MOST OF
PERIOD...MAX/MIN TEMPS WILL CONTINUE AT OR SLIGHTLY ABOVE CLIMO.
&&
.MARINE...WHILE WINDS AND SEAS ARE EXPECTED TO REMAIN LOW IN THE
AFTERNOON HOURS TODAY...A NOCTURNAL SURGE AFTER MIDNIGHT WILL LIKELY
KICK WINDS AND SEAS INTO EXERCISE CAUTION CRITERIA. THE RAW MODEL
DATA SUPPORTS A BRIEF PERIOD OF ADVISORY CRITERIA TONIGHT...BUT THIS
LOOKS A LITTLE OVERDONE AT THIS TIME. BY MONDAY AFTERNOON...WINDS
AND SEAS WILL DROP OFF AGAIN AND THIS TIME REMAIN LOW FOR THE NEXT
FEW DAYS AS HIGH PRESSURE PARKS ITSELF OVER THE WATER.
&&
.AVIATION...VFR CONDITIONS GENERALLY WILL PREVAIL THROUGH THE
FORECAST PERIOD. THE ONLY EXCEPTION WILL BE A BRIEF PERIOD OF MVFR
VISIBILITY AT VLD AROUND DAWN AND POSSIBLY BRIEF MVFR. NAM CONTINUES
NOTICEABLY WETTER THAN GFS FOR WRN TERMINALS...THINK THIS IS
OVERDONE. WITH BACKDOOR FRONT MOVING SW AND THRU CWA THIS MORNING
...BEST CHANCE FOR ANY CONVECTION WILL BE AT KPFN AND WILL SHOW LOW
CHANCE POPS THERE..WITH VCTS AT KDHN.
&&
.FIRE WEATHER...NOTICEABLY DRIER AIR MASS WILL FILTER INTO THE AREA
FOR TODAY AND MONDAY FROM NE TO SW BEHIND A COLD FRONT. BELIEVE AIR
WILL MIX DOWN MORE RAPIDLY AND DEW POINTS DROP MORE RAPIDLY THAN
MOS GUIDANCE. HENCE NEW GRIDS SHOWS LOWER RH VALUES. AT THIS
TIME...APPEARS THAT RH OVER ERN BIG BEND MAY REACH BELOW 35 PERCENT
FOR 4 HOURS THIS AFTERNOON ACROSS MADISON..TAYLOR...LAFAYETTE AND
DIXIE AND WILL HOIST RED FLAG WARNING THERE. FOR MONDAY DRY AIR WILL
SPREAD FURTHER W/SW SO WILL GO WITH WATCH FROM JACKSON...CALHOUN AND
LIBERTY EASTWARD ACROSS BIG BEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 90 62 87 61 88 / 0 0 0 0 0
PANAMA CITY 89 69 86 67 85 / 30 20 5 5 0
DOTHAN 89 66 87 63 90 / 20 10 5 5 0
ALBANY 89 63 88 62 90 / 0 0 0 0 0
VALDOSTA 90 59 87 59 90 / 0 0 0 0 0
CROSS CITY 91 59 87 59 88 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR THE FOLLOWING ZONES: DIXIE...LAFAYETTE...
MADISON...TAYLOR.
FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA.
GM...NONE.
LONG TERM/AVIATION/FIRE WEATHER...BLOCK
REST OF DISCUSSION...GODSEYHazardous weather outlook, May 24, 5:51 AM EDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 551 AM EDT SAT MAY 24 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-251000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 551 AM EDT SAT MAY 24 2008 /451 AM CDT SAT MAY 24 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHEAST THIS AFTERNOON. AN ALREADY UNSTABLE AIRMASS IN PLACE OVER THE REGION WILL INTERACT WITH THIS COLD FRONT AND LEAD TO THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS...ESPECIALLY ACROSS THE EASTERN HALF OF THE REGION. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...SOME OF THESE STORMS IN THE AFTERNOON COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND HAIL BEING THE MAIN THREATS. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA PANHANDLE AND BIG BEND BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... HIGH PRESSURE WILL BUILD OVER THE REGION SUNDAY AFTERNOON YIELDING MOSTLY SUNNY SKIES AND WARM TEMPERATURES. CONTINUED SUNNY WEATHER WILL PERSIST THROUGH TUESDAY. A WEAK COLD FRONT MAY APPROACH FROM THE NORTH ON WEDNESDAY BRINGING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER EMERGENCY MANAGERS AND SPOTTERS SHOULD MONITOR THE WEATHER THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 38-GODSEY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 3:49 AM EDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more | 11 hr |
| May 25, 3:00 PM EDT | Red Flag Warning | TAE | Calhoun, Dixie, Gadsden, Jackson, Jefferson, Lafayette and 4 more | 13 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.